# SDR UALA2012051102729

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 90,013 hours, 14,299 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: S210T120115
- Part serial: 2012
- Condition: Faulty
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED LIGHT AND HIGH STAGE (OVERHEAT) LIGHT ILLUMINATED.  DESCENDING FROM FL380.  ACCOMPLISHED QRH ITEMS.  BLEED OVERHEAT AND RT PACK OFF LIGHT REMAINED ON.  ACCOMPLISHED AN OPERATIONAL TEST PER MM.  ACCOMPLISHED BITE CHECK OF AIR SUPPLY BLEED MODULE IAW 36-11-00 FAN AIR VALVE FLT LIGHT ON.  REPLACED AIR VALVE IAW AMM.
